RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 4(310), Pages 159–160 (Mi umn1003)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The representation of rational numbers by terminating continued fractions

S. V. Konyagin, N. G. Moshchevitin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1003

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:4, 736–738

Bibliographic databases:

Document Type: Article
MSC: 11D68, 11A55, 11B25
Accepted: 31.05.1996

Citation: S. V. Konyagin, N. G. Moshchevitin, “The representation of rational numbers by terminating continued fractions”, Uspekhi Mat. Nauk, 51:4(310) (1996), 159–160; Russian Math. Surveys, 51:4 (1996), 736–738

Citation in format AMSBIB
\Bibitem{KonMos96}
\by S.~V.~Konyagin, N.~G.~Moshchevitin
\paper The representation of rational numbers by terminating continued fractions
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 4(310)
\pages 159--160
\mathnet{http://mi.mathnet.ru/umn1003}
\crossref{https://doi.org/10.4213/rm1003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1422237}
\zmath{https://zbmath.org/?q=an:0879.11002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..736K}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 4
\pages 736--738
\crossref{https://doi.org/10.1070/RM1996v051n04ABEH002980}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WJ45300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030367250}


Linking options:
  • http://mi.mathnet.ru/eng/umn1003
  • https://doi.org/10.4213/rm1003
  • http://mi.mathnet.ru/eng/umn/v51/i4/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Moshchevitin, “Sets of the form $\mathscr A+\mathscr B$ and finite continued fractions”, Sb. Math., 198:4 (2007), 537–557  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:517
    Full text:205
    References:69
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019